# SDR CALA2013082990850

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 81,930 hours, 23,677 cycles
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Relay
- Condition: Faulty
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT DOOR STATUS MESSAGE AFTER AUXILIARY POWER UNIT STARTED AFTER LANDING.  VERIFIED THAT DOOR DOES NOT BIND.  DOOR OPERATIONS CHECKED OK.   ERASED BITE MEMORY.  REPLACED RELAY K 176 AUXILIARY POWER UNIT INLET DOOR RELAY IAW WWDM 49-61-14.  OPERATIONS CHECKED GOOD.
